I'm on losestrin24Fe, have been for 3 years now. I'm always really good about taking my pill at the same time each night and no missing any. HOWEVER, I don't know what my problem was this month (well, going back to school = completely different schedule) but I've been awful. I was off by a few (3-4) hours for about 4 days last week, then on sunday and monday I missed my pills. I took monday's pill on tuesday morning as soon as I realized it, then took that night's pill at the right time. As a result I got what is either really heaving spotting or my period. (Note that I learned 2 years ago when I miss more than 2 pills in a month I get my period twice that month). So, here's my question: Should I keep taking my pills as normal and get my "real" period in 2 weeks? Or should I stack this months pack with next month's? I'm not sure that would work though since I haven't taken this month's pills normally.
Lesson learned, there's now an alarm set on my phone until I can get used to this new schedule. But I still need to figure out what to do in the meantime.